# SDR DALA2017040702814

- Difficulty date: April 6, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 63,897 hours, 16,766 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

L2 DOOR WOULD NOT ARM.   INVESTIGATED AND FOUND SALT SHAKER IN GIRT BAR AREA. REMOVED AND OPS CHECKED GOOD. OK FOR SERVICE.
